Back issues No.2 - 2002 / Case Report  
 
 

Full Text PDF

 

Multiple Erythema Migrans Treated with Minocycline Accompanied with Jarisch-Herxheimer Reaction
Li-Na Tung Hsin-Yi Su Chieh-Ming Shih Li-Lian Chao Hsiu-Chin Chen
Dermatol Sinica 20: 152-160, 2002

We herein present a 29-year-old male who had multiple lesions of erythema migrans. An unusual presentation of severe erythematous swelling of face with vesicular, exudative, crusted, and scaling change over it was noted. Lyme disease was diagnosed according to the travel history, clinical manifestations, and serological findings. Following treatment with minocycline, he developed headache, malaise, soreness of neck and waist, and exacerbation of the skin lesions accompanied with some new lesions. The symptoms subsided after oral steroid was prescribed. This exacerbation was considered to be caused by Jarisch-Herxheimer reaction. This is the first reported case of Lyme disease with vesicular erythema migrans and Jarisch-Herxheimer reaction in Taiwan.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128